Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2020. II. 26.
Personal data
Sándor Fridli
name Sándor Fridli
name of institution
doctoral school
ELTE Doctoral School of Informatics (Core member)
Council of the Doctoral School
SzTE Doctoral School of Mathematics and Computer Science
(discipline) Habilitation Comittee (external member)
the share of work in the different doctoral schools. ELTE Doctoral School of Informatics 99%
SzTE DSMath (discipline) Habilitation Comittee (external member) 1%
accreditation statement submitted to: Eötvös Loránd University, Budapest
HAC accreditation
full compliance
(2018. VII. 20.)
Contact details
E-mail address fridlinumanal.inf.elte.hu
phone number +36 1 403-6195
own web page
Academic title
scientific degree, title Ph.D.
year degree was obtained 1994
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
scientific degree, title CSc
year degree was obtained 1994
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
scientific degree, title DSc
year degree was obtained 2015
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
Employment
1982 - Eötvös Loránd University, Budapest
university professor or researcher
Thesis topic supervisor
number of doctoral students supervised until now 3
number of students who fulfilled course requirements 2
students who obtained their degrees:
Gergő Bognár PhD 2020  IDI2-ELTE
Péter Kovács PhD 2016  IDI2-ELTE

completed course requirement, without degree or degree granting in process:
Paul Yash (PhD) 2020/08  IDI2-ELTE
  Thesis topic proposals
Research
research area Harmonic analysis. In particular trigonometric and Walsh-Fourier analisys. Approximation theory. Transformation methods in signal and image processing.
research field in which current research is conducted mathematics and computing
Publications
2019

Bognár Gergő, Fridli Sándor: On the pole stability of rational approximation, ANNALES UNIVERSITATIS SCIENTIARUM BUDAPESTINENSIS DE ROLANDO EOTVOS NOMINATAE SECTIO COMPUTATORICA 49: (&) pp. 35-51.
type of document: Journal paper/Article
language: English
2018

Bognár Gergő, Fridli S: Heartbeat Classification of ECG Signals Using Rational Function Systems, LECTURE NOTES IN COMPUTER SCIENCE 10672: (0) pp. 187-195.
type of document: Journal paper/Article
language: English
URL 
2015

Fridli S: Trigonometric multipliers on real periodic Hardy spaces, MONATSHEFTE FUR MATHEMATIK 178: (4) pp. 539-552.
type of document: Journal paper/Article
number of independent citations: 1
language: English
URL 
2015

Fridli S.: On the integrability of dyadic maximal Walsh series, ACTA SCIENTIARUM MATHEMATICARUM - SZEGED 81: (3-4) pp. 561-574.
type of document: Journal paper/Article
language: English
URL 
2015

Fridli S, Schipp F: Dyadic Derivative, Summation, Approximation, In: Stankovic, R. S.; Butzer, P.; Schip, p F.; Wade, W. R.; Su, W.; Endow, Y.; Fridli, S.; Golubov, B. I.; Pichler, F.; Stankovic, R S; L, Butzer P; Schipp, F; Wade (szerk.) Dyadic Walsh Analysis from 1924 Onwards Walsh-Gibbs-Butzer Dyadic Differentiation in Science Volume 1 Foundations, Atlantis Press (2015) pp. 209-234.
type of document: Part of book/Könyvfejezet (to be translated)
language: English
URL 
2008

Fridli S., Manchanda P., Siddiqi A.H.: Approximation by Walsh-Nörlund means, ACTA SCIENTIARUM MATHEMATICARUM - SZEGED 74: (3-4) pp. 593-608.
type of document: Journal paper/Article
number of independent citations: 9
language: English
2001

Fridli S: Hardy spaces generated by an integrability condition, JOURNAL OF APPROXIMATION THEORY 113: (1) pp. 91-109.
type of document: Journal paper/Article
number of independent citations: 32
language: English
URL 
1998

Fridli S, Schipp F: Strong approximation via Sidon type inequalities, JOURNAL OF APPROXIMATION THEORY 94: (2) pp. 263-284.
type of document: Journal paper/Article
number of independent citations: 11
language: English
URL 
1994

FRIDLI S: ON THE RATE OF CONVERGENCE OF CESARO MEANS OF WALSH-FOURIER SERIES, JOURNAL OF APPROXIMATION THEORY 76: (1) pp. 31-53.
type of document: Journal paper/Article
number of independent citations: 18
language: English
URL 
1993

FRIDLI S: AN INVERSE SIDON TYPE INEQUALITY, STUDIA MATHEMATICA 105: (3) pp. 283-308.
type of document: Journal paper/Article
number of independent citations: 11
language: English
URL 
Number of independent citations to these publications:82 
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
59
number of scientific publications:
58
monographs and professional books:
0
monographs/books in which chapters/sections were contributed:
0 
scientific publications published abroad that meet the accreditation criteria:
32
publications not in Hungarian, published in Hungary, meeting the accreditation criteria:
22
number of independent citations to scientific publications and creative works:
276

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 2.2358 ( 2017. X. 31. )